Approximation by q-Baskakov-Schurer-Szasz Type Operators

Yuksel I.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1136-1139 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825708
  • Country: Greece
  • Page Numbers: pp.1136-1139


In this study, we introduce an q-analogue of Baskakov-Schurer-Szasz type linear positive operators. We give a weighted approximation theorem and obtain rates of convergence of these operators for continuous functions.